Direct algorithm for computation of derivatives of the Daubechies basis functions

Wenbin Lin, Narayan Kovvali, Lawrence Carin

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We extend the direct algorithm for computing the derivatives of the compactly supported Daubechies N-vanishing-moment basis functions. The method yields exact values at dyadic rationals for the nth derivative (0 ≤ n ≤ N - 1) of the basis functions, when it exists. Example results are shown for the first derivatives of the basis functions from the Daubechies N-vanishing-moment extremal phase orthonormal family (for N = 3, 4, and 5), and the CDF(2, N) spline-based biorthogonal family (for N = 6, 8, and 10). © 2005 Elsevier Inc. All rights reserved.
Original languageEnglish (US)
Pages (from-to)1006-1013
Number of pages8
JournalApplied Mathematics and Computation
Volume170
Issue number2
DOIs
StatePublished - Nov 15 2005
Externally publishedYes

Fingerprint Dive into the research topics of 'Direct algorithm for computation of derivatives of the Daubechies basis functions'. Together they form a unique fingerprint.

Cite this